# SDR UALA2012071103731

- Difficulty date: July 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 71,021 hours, 21,057 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG RAW FUEL ODOR AND VISIBLE VAPOR IN CABIN AFTER ENGINE START.  ACCOMPLISHED HIGH POWER ENG RUNS AND APU OPS CHK ISOLATING ALL BLEED SOURCES INDIVIDUALLY.  UNABLE TO DUPLICATE OIL ODOR IN CABIN.  NO VISIBLE VAPOR IN CABIN.   ACFT OK FOR SERVICE.
